Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Milwaukee, WI

February 7, 2011

NWS Milwaukee, WI issued this small craft advisory at Feb 7, 2011, 3:12 AM CST. It took effect at Feb 8, 2011, 3:00 AM CST. It was in force for 58 min.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 3:12 AM CST (09:12 UTC)
In effect from
Feb 8, 2011, 3:00 AM CST
Expired
Feb 8, 2011, 3:58 AM CST
In force
58 min
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WHUS73 KMKX 070912
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CST MON FEB 7 2011

...BRISK NORTHWEST WINDS EXPECTED TONIGHT...

.BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO WEDNESDAY DUE
TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE
EASTERN U.S. AND HIGH PRESSURE OVER THE NORTHERN PLAINS.

LMZ645-646-071715-
/O.NEW.KMKX.SC.Y.0011.110208T0300Z-110208T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST TUESDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS TONIGHT. 

* WAVES: OF 2 TO 3 FEET WILL INCREASE TO 2 TO 4 FEET
  TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS.

* MODERATE FREEZING SPRAY IS POSSIBLE TONIGHT AND WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-071715-
/O.NEW.KMKX.SC.Y.0011.110208T0300Z-110209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
312 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY. 

* WINDS:NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS TONIGHT AND WILL CONTINUE WEDNESDAY.


* WAVES: OF 2 TO 3 FEET WILL INCREASE TO 3 TO 5 FEET
  TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS.

* MODERATE FREEZING SPRAY IS EXPECTED TONIGHT AND WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
4 follow-up statements
421 
WHUS73 KMKX 071530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST MON FEB 7 2011

...BRISK NORTHWEST WINDS EXPECTED TONIGHT...

.BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO
WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW
PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER
THE NORTHERN PLAINS.

LMZ645-646-072330-
/O.CON.KMKX.SC.Y.0011.110208T0300Z-110208T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST TUESDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 
  25 KNOTS TONIGHT. 

* WAVES: OF 2 TO 3 FEET WILL INCREASE TO 2 TO 4 FEET TONIGHT...WITH
  THE HIGHER WAVES TOWARD OPEN WATERS.

* MODERATE FREEZING SPRAY IS POSSIBLE TONIGHT AND WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-072330-
/O.CON.KMKX.SC.Y.0011.110208T0300Z-110209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
930 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY. 

* WINDS:NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS TONIGHT...AND WILL CONTINUE WEDNESDAY.

* WAVES: OF 2 TO 3 FEET WILL INCREASE TO 3 TO 5 FEET TONIGHT...WITH
  THE HIGHER WAVES TOWARD OPEN WATERS.

* MODERATE FREEZING SPRAY IS EXPECTED TONIGHT AND WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
701 
WHUS73 KMKX 072133
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CST MON FEB 7 2011

...BRISK NORTHWEST WINDS EXPECTED TONIGHT THROUGH TUESDAY NIGHT...

.BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT THROUGH TUESDAY
NIGHT...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW
PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER
THE NORTHERN PLAINS. THE WINDS WILL GENERATE HIGH WAVES TOWARD THE
OPEN WATERS. 

LMZ643>646-080545-
/O.EXT.KMKX.SC.Y.0011.110208T0600Z-110209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER
  MIDNIGHT...AND LINGER THROUGH TUESDAY NIGHT.

* WAVES: INCREASING TO 2 TO 4 FEET LATE TONIGHT...WITH THE HIGHER
  WAVES TOWARD THE OPEN WATERS...LINGERING INTO TUESDAY NIGHT.

* MODERATE FREEZING SPRAY IS POSSIBLE LATE TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
020 
WHUS73 KMKX 080303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CST MON FEB 7 2011

...BRISK NORTHERLY WINDS EXPECTED TONIGHT THROUGH TUESDAY NIGHT...

.BRISK NORTHERLY WINDS ARE EXPECTED TONIGHT THROUGH TUESDAY
NIGHT...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE
OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE
NORTHERN PLAINS. THE WINDS WILL GENERATE HIGH WAVES IN ICE FREE
AREAS AND TOWARD THE OPEN WATERS.

LMZ643>646-081115-
/O.EXT.KMKX.SC.Y.0011.110208T0900Z-110209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TUESDAY TO
6 AM CST WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER 
  MIDNIGHT...AND LINGER THROUGH TUESDAY NIGHT. 

* WAVES: INCREASING TO 2 TO 4 FEET LATE TONIGHT IN ICE FREE
  AREAS...WITH THE HIGHER WAVES TOWARD THE OPEN WATERS...
  LINGERING INTO TUESDAY NIGHT.

* MODERATE FREEZING SPRAY IS POSSIBLE LATE TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
650 
WHUS73 KMKX 080958
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL NOT BE REACHED TODAY...

.NORTHERLY WINDS IN A TIGHTENING PRESSURE GRADIENT BETWEEN LOW
PRESSURE OVER THE EASTERN U.S. AND HIGH PRESSURE OVER THE PLAINS
WILL APPROACH SMALL CRAFT CRITERIA. HOWEVER...COLD AIR ADVECTION
WILL PREVENT MIXING UP TO THE STRONGER WINDS ALOFT...KEEPING WIND
SPEEDS BELOW CRITERIA.

LMZ643>646-081100-
/O.CAN.KMKX.SC.Y.0011.000000T0000Z-110209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 AM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS MAY GUST TO 25 KNOTS AT
TIMES...BUT NOT FREQUENTLY ENOUGH TO SUPPORT A SMALL CRAFT
ADVISORY...THEREFORE IT HAS BEEN CANCELLED. WINDS WILL APPROACH
SMALL CRAFT CRITERIA AGAIN DURING THE DAY WEDNESDAY.

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:27 PM CST, 11 hours 45 minutes earlier.

Area forecast discussion, Feb 6, 3:27 PM CST, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST SUN FEB 6 2011

.SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM.

ACCUMULATING SNOW TAPERING OFF TO VERY LIGHT SNOW AND FLURRIES FROM
WEST TO EAST ACROSS THE AREA...AS DIFFERENTIAL CYCLONIC VORTICITY
ADVECTION SHIFTS EAST OF THE AREA. POSSIBLE LAKE EFFECT/ENHANCED
SNOW BAND MAY CLIP THE FAR SOUTHEAST COUNTIES LATE THIS AFTERNOON
AND EARLY EVENING PER LOCAL HIGH RESOLUTION MODELS. BAND MOVES
FAIRLY QUICKLY...AND MARGINAL INSTABILITY AND DELTA T VALUES ARE
ANTICIPATED. THUS...NOT EXPECTING MORE THAN A HALF INCH OR SO OF
ACCUMULATION WITH THIS FEATURE.

EXPECT MAINLY FLURRIES TO LINGER THROUGH TONIGHT...AS VORTICITY
MAXIMUM SHIFTS NORTHEAST ACROSS PORTIONS OF THE AREA. AREA FORECAST
SOUNDINGS SHOW MID LEVEL DRY AIR TONIGHT...WITH JUST LOW CLOUDS
LINGERING. CLOUDS SHOULD KEEP TEMPERATURES TONIGHT IN THE MID TO
UPPER TEENS.

STRONGER SHORTWAVE TROUGH/VORTICITY MAXIMUM APPROACHES THE AREA FROM
THE NORTHWEST MAINLY MONDAY AFTERNOON. MODELS GRADUALLY MOISTEN THE
MID AND UPPER LEVELS OF THE AIR COLUMN DURING THE AFTERNOON. UPWARD
VERTICAL MOTION ALSO DELAYED UNTIL THE AFTERNOON...AND MAINLY IN THE
MID LEVELS. WENT SLIGHT CHANCE IN THE MORNING...WITH CHANCE IN THE
AFTERNOON AS THIS FEATURE MOVES CLOSER. CLOUDS SHOULD KEEP HIGHS IN
THE UPPER TEENS TO LOWER 20S.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT...FCST CONFIDENCE MEDIUM.

CORE OF SHORTWAVE TROUGH TO TRACK FROM NE MN/NW WI INTO MI MON NT.
DRYING IN MID LEVELS OCCURS AHEAD OF SHORTWAVE TROUGH WITH DEEPER
MOISTURE EXITING ERN WI EARLY IN THE EVENING. THUS HAVE 20-30 POPS
IN ERN WI FOR MON EVENING. NWLY WINDS AND COLD ADVECTION TO
CONTINUE WITH BELOW ZERO TEMPS OVER MUCH OF THE CWA. THE STRONG
HIGH PRESSURE THAT WAS OVER THE NRN HIGH PLAINS MON NT WILL EXTEND
EWD ACROSS THE OHIO RVR VALLEY ON TUE AND REMAIN THERE INTO MID
WEEK WHILE A TROUGH OF LOW PRESSURE/COLD FRONT MOVES EWD ACROSS
SRN CANADA. NWLY FLOW WILL BECOME WLY ON TUE WITH WARM ADVECTION
BUT TAIL END OF COLD FRONT WILL MOVE ACROSS SRN WI ON WED. COLD
AND DRY AIRMASS WILL KEEP FCST DRY WITH COLDEST HIGH TEMPS ON WED
AND COLDEST LOW TEMPS WED NT. 1000-500 MB THICKNESSES WILL DROP
TO 510 DM WITH 850 MB TEMPS OF -20 TO -22C.

.LONG TERM...FCST CONFIDENCE MEDIUM.

EXTENDED MODELS AGREE FAIRLY WELL ON A LARGE POLAR VORTEX REMAINING
OVER NUNAVUT CANADA THROUGH THE WEEK...WHILE WEST COAST RIDGING
WILL FLATTEN INTO THE DESERT SW AS A SHORTWAVE TROUGH APPROACHES
FROM THE WEST. THIS LEAVES ZONAL FLOW FOR SRN CANADA AND THE USA
FOR THE END OF THE WEEK. AT THE SFC...A LARGE W-E HIGH PRESSURE
AREA WILL PREVAIL OVER THE FAR SRN USA WITH A SERIES OF LOW
PRESSURE SYSTEMS MOVING EWD ACROSS CANADA. THUS SWLY FLOW AND WARM
ADVECTION WILL PREVAIL FROM THU-SUN. 1000-500 MB THICKNESSES
WILL RISE FROM 516-522 DM ON THU TO 546 DM BY SUN WITH HIGH TEMPS POSSIBLY
ABOVE FREEZING.

&&

.AVIATION...EXPECT LIGHT TO MODERATE SNOW WITH IFR TO LIFR CEILINGS
AND VISIBILITIES TO TAPER OFF FROM WEST TO EAST THROUGH THE REST OF
THE AFTERNOON. THESE CONDITIONS MAY LINGER AT KMKE AND KENW INTO THE
EARLY EVENING...WITH POSSIBLE LAKE EFFECT/ENHANCED SNOW BAND. MVFR
CEILINGS AND MVFR/VFR VISIBILITIES WITH FLURRIES ARE THEN EXPECTED
THROUGH THE REST OF THE NIGHT...WITH THE MVFR CEILINGS LINGERING
THROUGH MONDAY.

UPPER LEVEL DISTURBANCE APPROACHING THE AREA FROM THE NORTHWEST ON
MONDAY AFTERNOON MAY BRING LIGHT SNOW WITH IFR VISIBILITIES AND
CEILINGS. HOWEVER...CONFIDENCE TOO LOW TO MENTION IN TAFS AT THIS
TIME.

&&

.MARINE...BRISK NORTHWEST WINDS AND HIGH WAVES WILL RETURN LATE
MONDAY NIGHT INTO TUESDAY...AS A TIGHT PRESSURE GRADIENT SETS UP
ACROSS THE AREA. THESE WINDS AND WAVES MAY PREVAIL FOR MUCH OF THE
WEEK...AS A COLD CANADIAN AIRMASS PLUNGES INTO THE AREA. SMALL CRAFT
ADVISORIES MAY BE NEEDED AT TIMES. THE WINDS...WAVES AND COLD
TEMPERATURES SHOULD LEAD TO MODERATE FREEZING SPRAY AS WELL.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Feb 6, 6:09 PM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CST SUN FEB 6 2011

WIZ046-047-051-052-056>060-062>072-080015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
609 PM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A COLD CANADIAN AIR MASS WILL RETURN MONDAY NIGHT...LASTING
THROUGH THE REST OF THE WORK WEEK. WIND CHILL TEMPERATURES WILL
LIKELY REACH 15 TO 25 BELOW ZERO DURING THE LATE NIGHT AND INTO
THE MORNING HOURS DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS WOULD
BE APPRECIATED.

LMZ643>646-080015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
609 PM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

BRISK NORTHWEST WINDS AND HIGH WAVE HEIGHTS WILL RETURN LATE MONDAY
NIGHT INTO TUESDAY. THESE WINDS AND WAVES MAY PREVAIL FOR MUCH OF
THE NEW WEEK...AS A COLD CANADIAN AIR MASS PLUNGES INTO THE
BADGER STATE. SMALL CRAFT ADVISORIES MAY BE NEEDED. MODERATE FREEZING
SPRAY IS ALSO EXPECTED.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 6, 11:14 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 PM CST SUN FEB 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     SNOW             2 WSW RACINE            42.72N 87.82W
02/06/2011  M2.5 INCH        RACINE             WI   TRAINED SPOTTER

            SNOW TOTAL TODAY. 24.5 INCHES SNOW DEPTH.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:25 PM CSTWind Chill AdvisoryMKXIowa, Lafayette, Sauk18 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.